MathSciNet Relay Station
MathSciNet bibliographic data
MR2341837 20F67 (20F06)
Wise, Daniel T. Complete square complexes. Comment. Math. Helv. 82 (2007), no. 4, 683–724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement